Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
L2-estimates for singular oscillatory integral operators
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.). The University of Edinburgh.
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).ORCID-id: 0000-0002-1316-7913
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
2016 (engelsk)Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 441, nr 2, s. 529-548Artikkel i tidsskrift (Fagfellevurdert) Published
Resurstyp
Text
Abstract [en]

In this note we study singular oscillatory integrals with linear phase function over hypersurfaces which may oscillate, and prove estimates of L2L2 type for the operator, as well as for the corresponding maximal function. If the hypersurface is flat, we consider a particular class of a nonlinear phase functions, and apply our analysis to the eigenvalue problem associated with the Helmholtz equation in R3.

sted, utgiver, år, opplag, sider
Elsevier, 2016. Vol. 441, nr 2, s. 529-548
Emneord [en]
Helmholtz equation, Maximal operator, Oscillating surface, Singular integral
HSV kategori
Identifikatorer
URN: urn:nbn:se:kth:diva-187381DOI: 10.1016/j.jmaa.2016.04.031ISI: 000375635300002Scopus ID: 2-s2.0-84963859665OAI: oai:DiVA.org:kth-187381DiVA, id: diva2:931361
Merknad

QC 20160527

Tilgjengelig fra: 2016-05-27 Laget: 2016-05-23 Sist oppdatert: 2017-06-20bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Shahgholian, Henrik

Søk i DiVA

Av forfatter/redaktør
Aleksanyan, HaykShahgholian, HenrikSjölin, Per
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 303 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf